MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO 120V; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO 120V; GENERATOR, OXYGEN, PORTABLE
Model Number 1020001
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information from a third-party service center work order which alleged a burnt pc (printed circuit) board and blown sieve occurred on an everflo 120v opi.There was no death, serious harm or injury, and no medical intervention was reported.The device has not yet been returned for evaluation.If the device is returned and evaluated, a follow-up report will be submitted with the evaluation results.
 
Event or Problem Description
The everflo device was sent to a third-party service center for evaluation.The work order indicated that a burnt printed circuit board and blown sieve beds were found in the device.The device was not reported to be in clinical use at the time of the incident.There was no death, serious harm or injury, and no medical intervention was reported.
 
Additional Manufacturer Narrative
This report is being submitted to correct the b5 statement and update related fields.

Brand Name
EVERFLO 120V
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23424224
Report Number2518422-2025-111415
Device Sequence Number13168322
Product Code CAW
UDI-Device Identifier00606959022041
UDI-Public(01)00606959022041
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1020001
Device Catalogue Number1020001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown